Stable stationary patterns and interfaces arising in reaction-diffusion systems

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We study reaction-diffusion systems with FitzHugh-Nagumo-type nonlinearity. We consider the rich structures of stable stationary solutions for two different parameter scalings with the corresponding limiting problems. We study the complex phase separation patterns and derive the stationary interface equation for the limiting problems.

Original languageEnglish
Pages (from-to)479-497
Number of pages19
JournalSIAM Journal on Mathematical Analysis
Volume36
Issue number2
DOIs
Publication statusPublished - Mar 29 2005
Externally publishedYes

Keywords

  • Microscopic structure
  • Sharp interface
  • Young measure

ASJC Scopus subject areas

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Stable stationary patterns and interfaces arising in reaction-diffusion systems'. Together they form a unique fingerprint.

Cite this